# SDR YENA2023031400234

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 618
- Aircraft time: 24,401 hours, 17,180 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SEAT TRACK BEAM FLOOR STRUCTURE LOCATED AT FR 84 BTW +Y 300 RH SIDE ON W2; REF TOMEX NRC 00312, WO 2162,  SEAT TRACK BEAM FLOOR STRUCTURE LOCATED AT FR 84 BTW +Y 300RH SIDE ON W2 WAS REPAIRED PER EMB-190 SRM 53-00-10/REP. 51 AND THIS REPAIR DOES NOT AFFECT AN FCS.THEREFORE, THERE IS NO CHANGE IN THE MAINTENANCE PLAN DUE TO THIS PROCEDURE. (CONSIDERED AS A MAJOR REPAIR)
